# SDR DXTA2025031902731

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N156QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9856
- Aircraft time: 6,076 hours, 2,225 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 7897144
- Part serial: 0401
- Condition: Defective
- Location: Windshield Heat
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, R WSHLD HEAT FAIL CAS ILLUMINATED FOLLOWED BY A STRONG BURNING SMELL.  SMELL WAS NOTICEABLE IN GALLEY AND CABIN.  FAULT CODE: 3041012IN CORRECTIVE ACTION; REMOVED BULKHEAD COVERS BEHIND PILOT AND COPILOT SEAT!; AND INSPECTED. FOUND STRONG ODOR COMING FROM UPPER OUTBOARD COMER OF THE RIGHT WINDOW TEMP CONTROLLER. DROPPED BOTH PILOT AND COPILOT C/B PANELS, INSPECTED C/B'S AND SURROUNDING AREA. GAINED ACCESS TO RIGHT WINDSHIELD AND SIDE WINDOW. WIRING AND COMPLIED WITH GVL NO OTHER DEFECTS NOTED. REMOVED AND REPLACED RIGHT WINDSHIELD TEMP CONTROLLER IAW GL6000 AMM CH 30-41Â·01-000/400-801. PERFORMED SATISFACTORY OPERAT1ONAT CHECK OF THE WINDSHIELD ANTI-ICE SYSTEM LAW GLG000 AMM CH 30-41-00-710-803,
